9th April 17:30
Dealing with the side effects of radiation+chemotherapy for rectal cancer (cancer chemotherapy stress)
My grandfather (81 years old) has recently been diagnosed with rectal
cancer. His radiation+chemotherapy treatment has just started last
week. Prior to this, he already had **** leakage problems from a
surgery he had in the **** region a few years ago, removing a
cancerous growth (not related to this new location). Now, after one
week of treatment, his **** leakage problem has gotten a lot worse.
In the years after his first surgery, he had learned to deal with it,
and to manage it, but the new sudden lapse is causing him a great deal
of discomfort and stress.
So I was wondering, does any one have any suggestions (other than
diapers) for dealing with the **** leakage problem? Where might one
find more information on this subject, I tried searching for "dealing
with **** leakage" on Google, but didn't find anything.
Any help would be appreciated.
Please email a copy of your response to trinity (at) candesign.com.